Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

ER for palpitations

I recently was seen in the ER for palpatations and near syncope cardiac enzymes negative ekg normal. I had to wear a holter for 24 hrs 1 PAC, 109 PVC with no sustained V-Tach heart rate remained around 80 the entire time with only one tracing of Sinus Tach 139 my Dr. said these are normal holter results was screened for anemia not anemic, tsh normal, and lipid profile perfect, but I still feel this flutter that makes me gasp for not even a second I am 32 y/o not hypertensive no medical problems what could this be ????????????
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  505
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
I have had palpatations since I was 14yrs old. After many tests with a Holter Monitor, Stress Test, Echocardiogram and who knows what else, they found nothing wrong with my heart. But what I was diagnosed with was Anxiety Disorder. I have Panic/Anxiety attacks and some Depression. I have taken meds for it since I was 16. I am 34 now and still have the palpatations, they are worse now but my Dr. says its normal, or that some people are just more sensitive to the heart's "fluttering". I notice it easily because when it happens I get nervous alittle. But they have never found anything wrong with my heart. The anxiety meds help with the palpatations, they do not occur as often, or I just don't notice them as much but when I do, it stops me in my tracks and I have to take a deep breath..and then I am ok...Stress is a big factor, worrying alot doesn't help either. Talk to your doctor about stress or anxiety issues..Good luck!!
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor